Journal article icon

Journal article

COHERENCE LENGTHS IN ELECTRON-PHONON SCATTERING

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4608/3/5/004

Authors


Journal:
JOURNAL OF PHYSICS F-METAL PHYSICS
Volume:
3
Issue:
5
Pages:
L93-L97
Publication date:
1973-01-01
DOI:
ISSN:
0305-4608
Source identifiers:
30946
Pubs id:
pubs:30946
UUID:
uuid:1337be50-7a09-4a8c-be58-23ef7c0f46de
Local pid:
pubs:30946
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP